MAUDE Adverse Event Report: HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY

HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY
Model Number EVIVA 0913-12T
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted: it was reported that at the conclusion of an eviva breast biopsy procedure on (b)(6) 2026, the user attempted to remove the device from the patient's breast; however, "the needle got stuck." it is reported that the user had to remove both the introducer and needle together in order to remove the needle from the breast.The user further reports that once the introducer was removed, it appeared "bent/squished." no patient harm was reported, and the procedure was successfully completed with the same device.Initial evaluation: the device was not available for return; visual and functional analysis/testing could not be conducted for the event described.Investigation methods and findings: the device was not returned for this complaint.Therefore, a full investigation could not be conducted.However, an image provided by the customer reflects the protective sheath bent.Cause/root cause: the investigation included a comprehensive review of device history records, complaint data, risk assessment, and testing results, finding the most probable cause to be the protective sheath being bent.Conclusion: a thorough review of device history records, complaint data, risk assessments, and testing did not reveal a specific failure mode.The risk trending calculations results of this report do not increase the risk index zone.No further action is required at this moment.Future events will be monitored and trended.Complaint confirmed: yes.Device history record (dhr) review: the dhr was reviewed for the corresponding lot, and no relevant risk factors were found in the manufacturing process.
 
Event or Problem Description
It was reported that at the conclusion of an eviva breast biopsy procedure on (b)(6) 2026, the user attempted to remove the device from the patient's breast; however, "the needle got stuck." it is reported that the user had to remove both the introducer and needle together in order to remove the needle from the breast.The user further reports that once the introducer was removed, it appeared "bent/squished." no patient harm was reported, and the procedure was successfully completed with the same device.No further information is currently available.

Brand Name
EVIVA 0913-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24462255
Report Number1222780-2026-00093
Device Sequence Number13105478
Product Code KNW
UDI-Device Identifier15420045505339
UDI-Public(01)15420045505339(17)271202(10)E25M02R
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA 0913-12T
Device Catalogue NumberEVIVA 0913-12T
Device Lot NumberE25M02R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown